Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Reproducing kernels and principal functions


Author: Burton Rodin
Journal: Proc. Amer. Math. Soc. 13 (1962), 982-992
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9939-1962-0150293-X
MathSciNet review: 0150293
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors, The method of orthogonal decomposition for differentials on open Riemann surfaces, Ann. Acad. Sci. Fenn. Ser. A. I. No. 249/7 (1958). MR 0093583 (20:107)
  • [2] -, Abel's theorem for open Riemann surfaces, Seminars on analytic functions. II, 7-19. Institute for Advanced Study, Princeton, N. J., 1958.
  • [3] L. V. Ahlfors and L. Sario, Riemann surfaces, Princeton Univ. Press, Princeton, N. J., 1960. MR 0114911 (22:5729)
  • [4] H. L. Royden, The Riemann-Roch theorem, Comment. Math. Helv. 34 (1960), 52-66. MR 0110795 (22:1663)
  • [5] L. Sario, A linear operator method on arbitrary Riemann surfaces, Trans. Amer. Math. Soc. 72 (1952), 281-295. MR 0046442 (13:735c)
  • [6] G. Weill, Reproducing kernels and orthogonal kernels for analytic differentials on Riemann surfaces, Pacific J. Math. (to appear). MR 0150291 (27:292)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0150293-X
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society